Groups, Geometry, and Dynamics
Full-Text PDF (262 KB) | Metadata | Table of Contents | GGD summary
Published online: 2014-07-08
A horospherical ratio ergodic theorem for actions of free groupsLewis Bowen and Amos Nevo (1) The University of Texas at Austin, USA
(2) Technion - Israel Institute of Technology, Haifa, Israel
We prove a ratio ergodic theorem for discrete non-singular measurable equivalence relations, provided they satisfy a strong form of the Besicovich covering property. In particular, this includes all hyperfinite measurable equivalence relation. We then use this result to study general non-singular actions of non-abelian free groups and establish a ratio ergodic theorem for averages along horospheres.
Keywords: Ratio ergodic theorem, free groups
Bowen Lewis, Nevo Amos: A horospherical ratio ergodic theorem for actions of free groups. Groups Geom. Dyn. 8 (2014), 331-353. doi: 10.4171/GGD/228